# SDR REXA2013080801567

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 21,962 hours, 19,248 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 4000 FT, AT 230 KTS, HEARD A BANG AND RUSH OF AIR AS IF NLG DOOR OPENED, PUT GEAR HANDLE IN DOWN, RECEIVED A GEAR DISAGREE, MAINS DOWN AND GREEN, NOSE WAS SLOWER THAN NORMAL, GOING GREEN, GEAR DISAGREE WENT OUT.  DID NOT OBSERVE ANY HYD ISSUES. IN THE BLOCKS SAW NO ISSUES WITH NOSE GEAR AND DOOR SWITCH WAS IN THE FLIGHT POSITION.  NO EMERGENCY DECLARED.
